# SDR DALA2019072604415

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 70,732 hours, 52,300 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CENTER WINDSHIELD ARCING DURING FLIGHT PERFORMED QRH PROCEDURE. CB X25 PULLED. R/R CENTER WINDSHIELD AND WINDOW HEAT CONTROLLER RE AMM 56-10/30-41. (LP5452398)
